Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Plugged ears pregnant taking sudafed is it safe

Premium Questions

doctor1 MD

I am 41 years old and pregnant with my sixth child. I am 34 weeks pregnant and developed plugged ears that can cause me to have a panic attack . Sudafed is my only relief. I have been taking this meds ...

doctor1 MD

both my ears were plugged and i was taking sudafed and afrin for a couple days. then i went to see ... the wax and then come back. after a couple days of using debrox my ear plugged COMPLETELY and i cant hear ...

doctor1 MD

Is it ok to take sudafed with bethistine ...

doctor1 MD

What's your opinion about taking sudafed while pregnant? (the regular non drowsy pseudoephedrine ) Thanks ...

doctor1 MD

Hi I a taking Sudafed - three dosages of 60 mgs each for a total of180 mgs. It seems to be plugging up my ears and not opening them. I have been on Sudafed decongestant for past three days ...

Public Forum Discussions

doctor1 MD

sudafed??? Do you honestly think this will help? I have only just started taking it today ...I am 15 weeks pregnant and went to my OB because I have been constantly dizzy. I about passed out ...

doctor1 MD

so I took for granted it was ok. I started to take some Sudafed and this seem to help but I get a headache sometimes also. is it harmful to take the Sudafed just to see if this might clear it up. I also ...

doctor1 MD

not seem to help. I am looking for an over the counter medication to take so my ears do not feel plugged. Is sudafed good for this. I have been taking Mucinex dm. Is his the right medication for this? ...

doctor1 MD

it would not be safe to take the Sudafed. Is this information really correct? Thank you James Hardy ... that it will start to give me ear problems due to the constant blowing of my nose. I went to the chemist this am ...

doctor1 MD

I m taking 5mg of ramipril daily and would like to know if there are any decongestants I can take as well? I took 3 doses of sudafed yesterday without realising they shouldn t be taken if you have high ...

doctor1 MD

Hi I have been taken sudafed for congestion for about 5days in the meantime I ovulated and we are trying to conceive so there is a chance I could be pregnant (very very early) I m now concerned if it can ...

doctor1 MD

to forcibly blow my nose to get it to drain. Today, when I blew hard, my ear became plugged and I heard a loud ...I have had sinus congestion for weeks now. It appeared to get better after taking prednisone ...

doctor1 MD

Clogged right ear on and off for 3 weeks. Some post nasal drip. On medrol dose pack day 3. No change. Also taking Flonase. Can I take Sudafed on top.? Sidebar.... have tmj and 2 weeks ago had dental ...

doctor1 MD

I started having buzzing in my ear on MOnday, and it went away on THursday, but i have it again Friday. I have a slight nasal discharge, could this be linked allergies?? Can I take Sudafed to help ...

doctor1 MD

the pharmacist and he suggested I take Sudafed. So I signed that out and took one tonight. Any suggestions? thank ...Yes, I do have a question. Both my ears feel full, like I was under water. I saw the off ...

Mobile Questions and Answers

doctor1 MD

Dear; it is safe if you don't take more than one Sudafet. The problem is that Sudafet is has a stimulant and Norco has opioid. thanks for using our service Dr Sara

doctor1 MD

yes you can, safely take it. consult your doctor before taking any medication

doctor1 MD

Hello. Thanks for writing to us. Sudafed can cause an increase in the blood pressure. Do continue taking the blood pressure medicine with it. I hope this information has been helpful for you. Regards, Dr. Rakhi Tayal. For future query, you can directly approach me through URL http://bit.ly/Dr-Rakhi-Tayal Click on thanks button if it is helpful.